# SDR LR7A2019101872204

- Difficulty date: October 17, 2019
- Submitted: October 18, 2019
- Operation: Air carrier
- Aircraft: P4LAS
- Make and model: Lkheed 382G
- Aircraft serial: 4600
- Aircraft time: 38,300 hours, 23,613 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 2024T4CLAD0025
- Condition: Gouged
- Location: Lt Wing Te Flap
- Component: Flap, Lkheed
- Component part number: 3754565
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-2 CHECK UNDER JOB CARD HB5301, FOUND THE LH INBOARD FLAP UPPER SKIN GOUGED AT CWS124L. / REPAIRED IAW LOCKHEED SMP583 SRM FIG. 51-140-12.
